# SDR SWAA2024090618072

- Difficulty date: July 28, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS500C AND STR19L AT FWD CARGO COMPARTMENT 2024-473042<[01] REPLACED TIE CLIP AND FASTENERS LOCATED ON BS500C AND STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM; 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A1224 SHEET 49 REV -SEE INDIVIDUAL SINGOFF BELOW.;[02] REPLACED TIE CLIP AND FASTENERS LOCATED ON BS500C AND STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM; 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A1224 SHEET 49 REV -SEE INDIVIDUAL SINGOFF BELOW.
